# SDR A6WA201644512

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 32,022 hours, 30,791 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600103
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WHEN SELECTED UP ON DEPARTURE ABOUT 25 SECONDS AFTER HANDLE MOVEMENT.  C/W QRH, GEAR DOWN, 3 GREEN.  LANDED AT 45500 GROSS.  NORMAL LANDING NORMAL BRAKING.
